[Question #4811] Strange spots

27 months ago
Hello,
As per my previous posts i had one risk situation abt. 4 months around with a prostitute,had few days later many symptoms,also still remaining one problem:some white spots on the balls and on the corner of the mouth-lips, dont disturbing me, only are visible with different colour, any adviced will be very appreciated.Thanks
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
27 months ago
Sorry you felt a need to return to the forum. But we cannot help. HIV does not cause such red spots on the skin. And as Dr. Hook advised, your negative tests PROVE that you do not have HIV. And no other STDs cause spots like this either. Probably these are just normal variations in your skin, and have nothing to do with your commercial sexual expousre 4 months ago. but see a doctor if you remain concerned about them.

Because repeated anxiety driven questions are not permitted, this will have to be your last question about this exposure and your fears about HIV. Thank you for your understanding.

HHH, MD
---
27 months ago
Ok Dr.Hunter,i well understood wich is the main aim of this forum and believe me, i really trust my tests (by the way i received the second test negative at 17 weeks) for this moment.The only thing which make me nervous is about time ,if my body didnt have time to produce antibodies, maybe i am late seroconverter guy, maybe will come now after 4 months,i know you will say that this is anxiety driven question but believe me,never i had these kind of symptoms and why come excactly after 3 days from risk situation, for example these spots white and change of nails colour is not possible to come from stress only.In my life i experienced many problems (i am 45 years old) i am not a weak person,but this time i feel is different.
I wanted only to write some toughts about this problem and i assure you this is my last post about HIV.
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
27 months ago
"if my body didnt have time to produce antibodies, maybe i am late seroconverter guy".  You have misunderstood or did not carefully read Dr. Hook's replies or other things you found online. Late serconversion is an urban myth:  it never happens! That concept became obsolete when the modern antigen-antibody (duo, combo, 4th generation) tests came into use 10+ years ago. Even before that, it was very rare.

I did not say your skin spots etc are due to stress. However, stress and anxiety can make people notice things that previously didn't seem important. In any case, HIV does not cause such skin changes, certainly not as the only symptom of infection. And neither HIV nor any other STD can cause skin problems that appear after only 3 days.

Do your best to accept and believe the reasoned, science based reassurance you have had -- probably from your own doctors, as well as this forum. Please note the forum does not permit repeated questions on the same topic or exposure. This will have to be your last one; future new questions about this exposure, testing, and your fears about HIV may receive no reply and the posting fee will not be refunded. This policy is based on compassion, not criticism, and to reduce temptations to keep paying for questions with obvious answers. In addition, experience shows that continued answers tend to prolong users' anxieties rather than reducing them. Finally, such questions have little educational value for other users, one of the forum's main purposes. Thanks for your understanding. 

---
---